MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ARTERIAL LINE KIT/1 20GA X 3"

ARGON MEDICAL DEVICES ARTERIAL LINE KIT/1 20GA X 3"
Model Number 498106
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 12/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample is unavailable for evaluation.Without such evident to review, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.
 
Event or Problem Description
The connection point between the intra-arterial catheter and the stabilizing devise was broken and the catheter was retained in the artery.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no similar concerns were found.81 sealed samples were returned for review.Per the product experience report, there was no sample available for review and no defective product was returned with the sealed samples.Five random sealed samples were opened by the analyst and a pull test was conducted with no failures per op-qa-007 which allows for a destructive pull test of 1.75 lbs.Since the reported issue could not be duplicated per an examination of the returned product, no further evaluation was conducted.There have been no other complaints regarding this issue with this lot number.Since the reported issue could not be duplicated per an examination of the returned product, no further evaluation was conducted and no corrective action was taken.Argon will continue to monitor for issues of this nature in the future.
 
Event or Problem Description

Brand Name
ARTERIAL LINE KIT/1 20GA X 3"
Common Device Name
ARTERIAL LINE KIT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15960251
Report Number0001625425-2022-01160
Device Sequence Number5550153
Product Code FTN
UDI-Device Identifier20886333215571
UDI-Public00886333215577
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K780871
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number498106
Device Catalogue Number498106
Device Lot Number11444166
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2022
Supplement Date Received by Manufacturer12/02/2022
Initial Report FDA Received Date12/12/2022
Supplement Report FDA Received Date01/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown